# SDR SWAA2019051432585

- Difficulty date: April 17, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,668 hours, 28,634 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001742
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED ADJACENT TO THE FASTENER HOLE NEAREST THE INNER SKIN.  INSTALLED R1 DOOR PER AMM.
